# SDR AALA202301106298

- Difficulty date: January 3, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR SUPPORT LOCATED AT BS 950 AND LBL 24. REPLACED FLOOR SUPPORT PER SRM 51-40-02 AND DWG 147A5650.
